Translator Disclaimer
2008 Orbifold string topology
Ernesto Lupercio, Bernardo Uribe, Miguel A Xicotencatl
Geom. Topol. 12(4): 2203-2247 (2008). DOI: 10.2140/gt.2008.12.2203

Abstract

In this paper we study the string topology (à la Chas–Sullivan) of an orbifold. We define the string homology ring product at the level of the free loop space of the classifying space of an orbifold. We study its properties and do some explicit calculations.

Citation

Download Citation

Ernesto Lupercio. Bernardo Uribe. Miguel A Xicotencatl. "Orbifold string topology." Geom. Topol. 12 (4) 2203 - 2247, 2008. https://doi.org/10.2140/gt.2008.12.2203

Information

Received: 22 January 2007; Revised: 8 July 2007; Accepted: 4 July 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1149.55005
MathSciNet: MR2431019
Digital Object Identifier: 10.2140/gt.2008.12.2203

Subjects:
Primary: 55P35
Secondary: 18D50, 55R35

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.12 • No. 4 • 2008
MSP
Back to Top